# SDR DHL9872141D

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, TAIL SKID OPENING AFT INTERNAL PANEL CRACKED AT LT TOP.  REPLACED PANEL PER SRM 51-40-2, 9 X 10.  N/R 3164.
